MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DYNACORD BLUE W/O NDL 12PK; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SARL DYNACORD BLUE W/O NDL 12PK; POLYETHYLENE SUTURE
Catalog Number 222067
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a band revision surgery, it was observed that a dynacord¿ suture (blue), no needles, multi (12) pack broke when it was put on.No surgical delay or patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: b5: subsequent follow-up with the customer, additional information was received.It was reported that the procedure was completed without patient harm.D4: the lot number was reported as unknown on the initial report and has been updated as 4l01776.Therefore, udi: (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: d2: the common device name has been updated to reflect the correct information.H6: method codes: upon further investigation, it was determined that the method codes reported on the initial report were not a correct representation of the investigation.Therefore, this field and the investigation summary have been updated accordingly to reflect the correct information.Investigation summary :according to the information provided, it was reported that a dynacord¿ suture (blue), no needles, multi (12) pack broke when it was put on.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number:4l01776, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
DYNACORD BLUE W/O NDL 12PK
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key10270745
Report Number1221934-2020-01810
Device Sequence Number811672
Product Code GAT
UDI-Device Identifier10886705030019
UDI-Public10886705030019
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181182
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222067
Device Lot Number4L01776
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/27/2020
09/02/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date07/28/2020
09/02/2020
Patient Sequence Number1